Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 63, NWS Green Bay, WI

September 25, 2011

NWS Green Bay, WI issued this small craft advisory at Sep 25, 2011, 4:09 AM CDT. It took effect at Sep 26, 2011, 1:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Sep 25, 2011, 4:09 AM CDT (09:09 UTC)
In effect from
Sep 26, 2011, 1:00 AM CDT
Expired
Sep 26, 2011, 9:44 AM CDT
In force
9 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

013 
WHUS73 KGRB 250909
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
409 AM CDT SUN SEP 25 2011

...STRONG EAST WINDS AND LARGE WAVES LATE TONIGHT AND MONDAY...

.STRENGTHENING LOW PRESSURE MOVING FROM THE OHIO VALLEY TO NORTH ILLINOIS
WILL PRODUCE STRONG EAST WINDS AND LARGE WAVES LATE TONIGHT AND
MONDAY. GALE FORCE WIND GUSTS ARE POSSIBLE. THE WINDS AND WAVES
WILL BE A HAZARD TO SMALL CRAFT.

LMZ521-522-541>543-251715-
/O.NEW.KGRB.SC.Y.0063.110926T0600Z-110927T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
409 AM CDT SUN SEP 25 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM CDT MONDAY.

* WINDS...EAST WINDS WILL INCREASE TO 30 KNOTS WITH HIGHER GUSTS LATE
  TONIGHT AND CONTINUE MONDAY

* WAVES...WILL BUILD TO 4 TO 6 FEET ON THE BAY AND 6 TO 8 FEET ON
  LAKE MICHIGAN BY MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
7 follow-up statements
438 
WHUS73 KGRB 251506
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1006 AM CDT SUN SEP 25 2011

...STRONG EAST WINDS AND LARGE WAVES LATE TONIGHT AND MONDAY...

.STRENGTHENING LOW PRESSURE MOVING FROM THE OHIO VALLEY TO NORTH
ILLINOIS WILL PRODUCE STRONG EAST WINDS AND LARGE WAVES LATE TONIGHT
AND MONDAY. GALE FORCE WIND GUSTS ARE POSSIBLE. THE WINDS AND WAVES
WILL BE A HAZARD TO SMALL CRAFT.

LMZ521-522-541>543-252315-
/O.CON.KGRB.SC.Y.0063.110926T0600Z-110927T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1006 AM CDT SUN SEP 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT MONDAY...

* WINDS...EAST WINDS WILL INCREASE TO 30 KNOTS WITH HIGHER GUSTS LATE
  TONIGHT AND CONTINUE MONDAY.

* WAVES...WILL BUILD TO 4 TO 6 FEET ON THE BAY AND 6 TO 8 FEET 
  ON LAKE MICHIGAN BY MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
631 
WHUS73 KGRB 252059
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
359 PM CDT SUN SEP 25 2011

...STRONG EAST WINDS AND LARGE WAVES LATE TONIGHT AND MONDAY...

.STRENGTHENING LOW PRESSURE MOVING FROM THE OHIO VALLEY TO NORTH
ILLINOIS WILL PRODUCE STRONG EAST WINDS AND LARGE WAVES LATE
TONIGHT AND MONDAY. GALE FORCE WIND GUSTS ARE POSSIBLE...ESPECIALLY
DURING MONDAY MORNING. THE WINDS AND WAVES WILL BE A HAZARD TO SMALL
CRAFT.

LMZ521-522-541>543-260500-
/O.CON.KGRB.SC.Y.0063.110926T0600Z-110927T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
359 PM CDT SUN SEP 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT
MONDAY...

* WINDS...EAST WINDS WILL INCREASE TO 30 KNOTS WITH HIGHER GUSTS
  LATE TONIGHT AND CONTINUING MONDAY.

* WAVES...WILL BUILD TO 4 TO 6 FEET ON THE BAY AND 6 TO 8 FEET 
  ON LAKE MICHIGAN BY MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
857 
WHUS73 KGRB 260208
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
908 PM CDT SUN SEP 25 2011

...STRONG EAST WINDS AND LARGE WAVES LATE TONIGHT AND MONDAY...

.STRENGTHENING LOW PRESSURE MOVING FROM THE OHIO VALLEY TO NORTH
ILLINOIS WILL PRODUCE STRONG EAST WINDS AND LARGE WAVES LATE
TONIGHT AND MONDAY. GALE FORCE WIND GUSTS ARE POSSIBLE...
ESPECIALLY DURING MONDAY MORNING. THE WINDS AND WAVES WILL BE A
HAZARD TO SMALL CRAFT.

LMZ521-522-541>543-261015-
/O.CON.KGRB.SC.Y.0063.110926T0600Z-110927T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
908 PM CDT SUN SEP 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT
MONDAY...

* WINDS...EAST WINDS WILL INCREASE TO 30 KNOTS WITH HIGHER GUSTS 
  LATE TONIGHT AND CONTINUING MONDAY. 

* WAVES...WILL BUILD TO 4 TO 6 FEET ON THE BAY AND 6 TO 8 FEET 
  ON LAKE MICHIGAN BY MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
937 
WHUS73 KGRB 260503
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1203 AM CDT MON SEP 26 2011

...STRONG EAST WINDS AND LARGE WAVES OVERNIGHT AND MONDAY...

.STRENGTHENING LOW PRESSURE MOVING FROM THE OHIO VALLEY TO NORTH
ILLINOIS WILL PRODUCE STRONG EAST WINDS AND LARGE WAVES LATE
OVERNIGHT INTO MONDAY. GALE FORCE WIND GUSTS ARE POSSIBLE...
ESPECIALLY DURING MONDAY MORNING. THE WINDS AND WAVES WILL BE A
HAZARD TO SMALL CRAFT.

LMZ521-522-541>543-261315-
/O.CON.KGRB.SC.Y.0063.110926T0600Z-110927T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1203 AM CDT MON SEP 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...EAST WINDS WILL INCREASE TO 30 KNOTS WITH HIGHER GUSTS 
  LATE TONIGHT AND CONTINUING MONDAY. 

* WAVES...WILL BUILD TO 4 TO 6 FEET ON THE BAY AND 6 TO 8 FEET 
  ON LAKE MICHIGAN BY MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
232 
WHUS73 KGRB 260740
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
240 AM CDT MON SEP 26 2011

...STRONG EAST WINDS AND LARGE WAVES OVERNIGHT AND MONDAY...

.STRENGTHENING LOW PRESSURE MOVING FROM INDIANA TO NORTHERN ILLINOIS WILL
PRODUCE STRONG EAST WINDS AND LARGE WAVES LATE TONIGHT INTO MONDAY.
GALE FORCE WIND GUSTS ARE LIKELY ALONG THE LAKE MICHIGAN SHORE.
THE WINDS AND WAVES WILL INCREASE RAPIDLY THIS MORNING...SO DO NOT
GET STUCK OUT IN THE WATER UNLESS YOU HAVE THE BOAT AND KNOWLEDGE
TO HANDLE THESE CONDITIONS.

LMZ541-261545-
/O.UPG.KGRB.SC.Y.0063.000000T0000Z-110927T0000Z/
/O.NEW.KGRB.GL.W.0012.110926T1200Z-110927T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
240 AM CDT MON SEP 26 2011

...GALE WARNING IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT
THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...WILL INCREASE TO 30 KTS WITH FREQUENT 35 KT GALES FORCE GUSTS.

* WAVES...WILL BUILD TO 6 TO 8 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ542-543-261545-
/O.UPG.KGRB.SC.Y.0063.000000T0000Z-110927T0000Z/
/O.NEW.KGRB.GL.W.0012.110926T0900Z-110926T2100Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
240 AM CDT MON SEP 26 2011

...GALE WARNING IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...WILL INCREASE TO 30 KTS WITH FREQUENT 35 KT GALES FORCE GUSTS.

* WAVES...WILL BUILD TO 6 TO 8 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-522-261545-
/O.CON.KGRB.SC.Y.0063.000000T0000Z-110927T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
240 AM CDT MON SEP 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...EAST WINDS WILL INCREASE TO 30 KNOTS WITH HIGHER GUSTS 
  LATE TONIGHT AND CONTINUING MONDAY. 

* WAVES...WILL BUILD TO 4 TO 6 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
451 
WHUS73 KGRB 260917
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
417 AM CDT MON SEP 26 2011

...STRONG EAST WINDS AND BUILDING WAVES TODAY...

.STRENGTHENING LOW PRESSURE MOVING FROM INDIANA TO SOUTHERN WISCONSIN
WILL PRODUCE STRONG EAST WINDS AND LARGE WAVES TODAY. GALE FORCE
WIND GUSTS ARE LIKELY ALONG THE LAKE MICHIGAN SHORE. THE WINDS AND
WAVES WILL INCREASE RAPIDLY THIS MORNING...SO DO NOT GET STUCK OUT
IN THE WATER UNLESS YOU HAVE THE BOAT AND KNOWLEDGE TO HANDLE
THESE CONDITIONS.

LMZ542-543-261730-
/O.CON.KGRB.GL.W.0012.000000T0000Z-110926T2100Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
417 AM CDT MON SEP 26 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

* WINDS...WILL INCREASE TO 30 KTS WITH FREQUENT 35 KT GALE FORCE
  GUSTS.

* WAVES...WILL BUILD TO 6 TO 8 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ541-261730-
/O.CON.KGRB.GL.W.0012.110926T1200Z-110927T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
417 AM CDT MON SEP 26 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WINDS...WILL INCREASE TO 30 KTS WITH FREQUENT 35 KT GALE FORCE
  GUSTS.

* WAVES...WILL BUILD TO 6 TO 8 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-522-261730-
/O.CON.KGRB.SC.Y.0063.000000T0000Z-110927T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
417 AM CDT MON SEP 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...EAST WINDS WILL INCREASE TO 30 KNOTS WITH HIGHER GUSTS 
  LATE TONIGHT AND CONTINUING MONDAY. 

* WAVES...WILL BUILD TO 4 TO 6 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
467 
WHUS73 KGRB 261444
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
944 AM CDT MON SEP 26 2011

...STRONG NORTHEAST TO EAST WINDS AND LARGE WAVES TODAY...

.STRENGTHENING LOW PRESSURE MOVING FROM INDIANA TO SOUTHERN
WISCONSIN WILL PRODUCE STRONG NORTHEAST TO EAST WINDS AND LARGE
WAVES TODAY. GALE FORCE WIND GUSTS ARE LIKELY ALONG THE LAKE
MICHIGAN SHORE AND THE BAY OF GREEN BAY. WINDS AND WAVES WILL
SLOWLY DIMINISH LATE THIS AFTERNOON AND INTO THIS EVENING.

LMZ521-522-262245-
/O.UPG.KGRB.SC.Y.0063.000000T0000Z-110927T0000Z/
/O.EXA.KGRB.GL.W.0012.000000T0000Z-110927T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
944 AM CDT MON SEP 26 2011

...GALE WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...NORTHEAST TO 30 KTS WITH FREQUENT 40 KT GALE FORCE
  GUSTS...VEERING EAST EARLY IN THE AFTERNOON...THEN SOUTHEAST AND
  EASING TO 10 TO 20 KTS IN THE LATE AFTERNOON.

* WAVES...4 TO 8 FEET THROUGH MID-AFTERNOON...THEN SUBSIDING TO 1
  TO 3 FEET LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ541-262245-
/O.CON.KGRB.GL.W.0012.000000T0000Z-110927T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
944 AM CDT MON SEP 26 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WINDS...NORTHEAST TO 30 KTS WITH FREQUENT 40 KT GALE FORCE
  GUSTS...VEERING EAST EARLY IN THE AFTERNOON...THEN SOUTHEAST AND
  EASING TO 10 TO 20 KTS IN THE LATE AFTERNOON.

* WAVES...6 TO 8 FEET THOUGH MID-AFTERNOON...THEN SUBSIDING TO 1
  TO 3 FEET LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ542-543-262100-
/O.CON.KGRB.GL.W.0012.000000T0000Z-110926T2100Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
944 AM CDT MON SEP 26 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

* WINDS...NE TO 30 KTS WITH FREQUENT 35 KT GALE FORCE
  GUSTS...VEERING E AROUND MID-DAY...THEN SOUTHEAST AND EASING TO
  10 TO 20 KTS IN THE MID-AFTERNOON.

* WAVES...6 TO 8 FEET THOUGH MID-AFTERNOON...THEN SUBSIDING TO 1
  TO 3 FEET LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 25, 3:58 AM CDT, 11 minutes earlier.

Area forecast discussion, Sep 25, 3:58 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
358 AM CDT SUN SEP 25 2011

.SHORT TERM...TODAY THROUGH MONDAY. UPPER LOW NEAR THE QUAD CITIES
SHOULD RETROGRESS A BIT TODAY AS STRONG JET DIVES SOUTH ACROSS
THE PLAINS. AS THIS JET ROTATES AROUND THE UPPER LOW TONIGHT THE
FAVORABLE LEFT EXIT REGION OF THE JET WILL MOVE OVER THE
BAROCLINIC ZONE OVER THE OHIO RIVER VALLEY AND CAUSE A SURFACE LOW
TO RAPIDLY DEEPEN AND MOVE TO THE NORTH NORTHWEST. WHILE NOT A
"BOMB" THIS SYSTEM IS QUITE DYNAMIC AND WILL BRING SOME HEAVY
RAINS AND STRONG WINDS TO PART OF THE FORECAST AREA LATE TONIGHT
AND MONDAY.

TODAY WILL SEE MOSTLY CLOUDY SKIES WITH AN AREA OF SHOWERS MOVING
IN FROM THE SOUTHEAST AS MODEST JET ENERGY ROTATES AROUND THE EAST
SIDE OF THE UPPER LOW. LAPSE RATES ARE SUFFICIENTLY STEEP FOR SOME
THUNDER OVER THE SOUTHERN HALF OF THE AREA WITH K INDICES IN THE
LOW 30S AND TOTAL TOTALS OF 50 TO 55. WENT WITH SLIGHTLY LOWER
TEMPERATURES THAN MOS AS PERSISTENCE HAS BEEN THE BEST FOR
TEMPERATURES THE LAST TWO DAYS. THE AREA OF RAIN WILL MOVE INTO
THE NORTHERN PART OF THE STATE THIS EVENING AND MAY TAPER OFF OR
END FOR AWHILE IN THE SOUTH. LOWS TONIGHT WILL REMAIN MILD WITH
FLOW FROM THE 60F WATERS OF LAKE MICHIGAN...CLOUD COVER AND DEW
POINTS IN THE 50S.

DEEPENING LOW PRESSURE SYSTEM SHOULD BRING A SOAKING RAIN FROM
SOUTH TO NORTH MONDAY ALONG WITH GUSTY WINDS. 40 TO 50 KNOTS WINDS
ARE FORECAST BY THE MODELS AT 925MB WITH 60 KNOTS AT 850MB JUST TO
OUR SOUTH. LOW LEVEL LAPSE RATES ARE PROBABLY TOO STABLE TO MIX
ALL THAT WIND TO THE SURFACE BUT ENOUGH TO GET WIND GUSTS TO 30
KNOTS OR MORE. REDUCED FRICTIONAL EFFECTS AND WARM WATER COULD EVEN
CREATE GALES FOR AWHILE ON LAKE MICHIGAN LATE TONIGHT AND EARLY
MONDAY.

.LONG TERM...MON NGT THRU NXT SAT. MAIN FCST CONCERN THRU THE
MIDDLE OF THE WEEK REMAINS THE STUBBORN UPR LOW WHICH REFUSES TO
LEAVE US ALONE. LATER CONCERNS FOCUS ON THE PASSAGE OF A SHRTWV
TROF/CDFNT AND PCPN CHCS ASSOCIATED WITH THESE FEATURES. TEMPS
SHOULD AVERAGE OUT AROUND NORMAL THRU WED AND THEN DIP A BIT BLO
NORMAL LATE IN THE WEEK.

UPR LOW IS FCST TO EDGE SLOWLY EWD TOWARD NE IL/NW INDIANA VCNTY
ON MON NGT WITH MDLS INDICATING A DRY SLOT TO ROTATE INTO AT LEAST
CNTRL/E-CNTRL WI. BETTER ISEN LIFT/JET DYNAMICS SHIFT NORTH THRU
THE NGT WITH PCPN DIMINISHING FROM SOUTH TO NORTH. HAVE TRIED TO
ADD SOME TIMING TO THE FCST BY DECREASING POPS AND GOING MAINLY
FOR EVENING WORDING FOR CNTRL/E-CNTRL WI AND CATEGORICAL TO LIKELY
AFT MIDNGT NORTH. HAVE ALSO BROUGHT LESS CLDS TO THE SRN PARTS OF
THE FCST AREA AND THIS COULD LEAD TO FOG DEVELOPMENT. IF ANY
SUBSTANTIAL CLEARING WERE TO OCCUR...SOME OF THIS FOG COULD BECOME
LOCALLY DENSE. CLD TRENDS WL PLAY HAVOC WITH TEMPS AS ANY CLEARING
WOULD QUICKLY SEND READINGS INTO THE 40S. HAVE LOWERED VALUES OVER
E-CNTRL WI FOR NOW AND MADE MINOR ADJUSTMENTS ELSEWHERE.

THE UPR LOW CREEPS ACROSS NW INDIANA ON TUE WITH THE DRY SLOT
GRADUALLY GIVING WAY TO MORE MSTR WRAPPING AROUND THE SYSTEM. APRS
THAT A BAND OF SHWRS MAY SET-UP IN THE DEFORMATION ZONE FROM
N-CNTRL TO SW WI...BUT HARD TO DETERMINE IF THIS WL INDEED HAPPEN.
EXPECT ANOTHER DAY OF SCT SHWRS WHICH WAS ALREADY PLACED IN THE
FCST SO NO CHGS WERE MADE. MAX TEMPS SHOULD AGAIN MAINLY BE IN THE
LWR TO MID 60S.

STILL APRS THAT THE GFS TRIES TO EJECT THE UPR LOW NEWD TOO
QUICKLY HEADED INTO TUE NGT. THIS MDL CONTS TO BACKTRACK WITH
SUCCESSIVE RUNS AND PREFER THE SLOWER NAM/ECMWF/GEM WHICH TAKES
THE LOW ONLY INTO SW LWR MI BY 12Z WED (COMPARED TO THE GFS'
E-CNTRL LWR MI). SHRTWVS CONTINUING TO WRAP AROUND THE SYSTEM
SHOULD KEEP CHC POPS IN OUR FCST THRU TUE NGT. UNFORTUNATELY...THE
SLOW MOVEMENT OF THIS SYSTEM MAY DRAG SMALL POPS RIGHT INTO WED AS
THE UPR LOW TRUDGES TOWARD SE LWR MI. ERN WI TO OBVIOUSLY BE MORE
VULNERABLE TO MORE PCPN AS CYCLONIC FLOW TO BE STRONGER THERE
COMPARED TO CNTRL WI. HAVE NO CHOICE BUT TO ADD A SMALL POP TO AT
LEAST ERN WI ON WED AND PERHAPS A SLGT CHC TOWARD E-CNTRL WI. WL
NEED TO ALSO RAISE CLD CONDITIONS CLOSER TO MOSTLY CLDY AND LWR
MAX TEMPS A COUPLE OF DEGS AS A RESULT.

ANY LINGERING SHWR ACTIVITY SHOULD COME TO AN END WED EVENING AS
THE UPR LOW REACHES SRN LK HURON. ATTN THEN SHIFTS TOWARD THE NRN
PLAINS/UPR MS VALLEY LATER WED NGT INTO THU WHERE A SHRTWV TROF/
ATTENDANT CDFNT TO BE DIVING SE TOWARD THE WRN GREAT LKS. THIS NEW
SYSTEM REACHES WI THU MORNING WITH FAIRLY STG DYNAMICS...BUT LIMITED
AMT OF MSTR. FEEL DYNAMICS ENUF TO WARRANT AT LEAST A SMALL CHC POP
SO HAVE RAISED VALUES ACCORDINGLY. RATHER COLD AIR DUMPS INTO WI
BEHIND THIS SYSTEM THU NGT AS 8H TEMPS CRASH TO AROUND 0C WITH A
GUSTY NW WIND. WE COULD EASILY SEE SOME LK EFFECT/ENHANCEMENT FROM
LK SUPERIOR...THUS SLIGHTLY HIGHER POPS FOR NOW OVER THE NORTH. HI
PRES IS THEN PROGGED TO BUILD INTO THE RGN FOR LATER FRI AND INTO
SAT. COOL BUT DRY WEATHER TO PREVAIL WITH TEMPS A TOUCH BLO SEASONAL
NORMS.
&&

.AVIATION...VERY VARIABLE CONDITIONS AGAIN THIS MORNING WITH
EVERYTHING FROM NEAR MINIMUMS AT SOME AIRPORTS AND VFR AT OTHERS
AT 09Z. CIGS AND VSBYS WILL GENERALLY BE IN THE MVFR RANGE TODAY
AS AN AREA OF SHOWERS AND ISOLATED THUNDERSTORMS MOVES FROM SOUTH
TO NORTH ACROSS THE REGION. CONDITIONS WILL LOWER FROM MVFR TO IFR
OVER MOST PLACES BY 06Z MONDAY. IN ADDITION...STRONG WINDS JUST
ABOVE THE GROUND WILL CREATE LOW LEVEL WIND SHEAR IN THE MORNING
AND POSSIBLE SIGNIFICANT CROSS WINDS ON NORTH SOUTH RUNWAYS IN THE
AFTERNOON.
&&

.MARINE...LOW PRESSURE WILL RAPIDLY DEEPEN AS IT MOVES FROM THE
OHIO VALLEY THIS EVENING TO NORTHERN ILLINOIS MONDAY. THE SYSTEM
WILL PRODUCE STRONG EASTERLY WINDS LATE TONIGHT AND MONDAY. GALES
ARE POSSIBLE SOUTH OF DOOR COUNTY ON LAKE MICHIGAN.

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

RDM/KALLAS
Hazardous weather outlook, Sep 24, 3:10 PM CDT, 12 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
310 PM CDT SAT SEP 24 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-252015-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
310 PM CDT SAT SEP 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE OVER PARTS OF CENTRAL AND EAST
CENTRAL WISCONSIN ON SUNDAY. LOCALLY HEAVY RAINFALL IS POSSIBLE
WITH THE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-252015-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
310 PM CDT SAT SEP 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

INCREASING NORTHEAST WINDS AND BUILDING WAVES WILL PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT LATE SUNDAY NIGHT INTO MONDAY.

TSK/JKL

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.